Show simple item record

dc.creatorPino Mejías, Rafaeles
dc.creatorRufián Lizana, Antonioes
dc.creatorMuñoz García, Joaquínes
dc.date.accessioned2016-09-14T07:15:44Z
dc.date.available2016-09-14T07:15:44Z
dc.date.issued2010
dc.identifier.citationPino Mejías, R., Rufián Lizana, A. y Muñoz García, J. (2010). Modelización estadística de la suerte de varas. Revista de Estudios Taurinos, 27, 91-110.
dc.identifier.issn1134-4970es
dc.identifier.urihttp://hdl.handle.net/11441/44963
dc.formatapplication/pdfes
dc.language.isospaes
dc.publisherFundación de Estudios Taurinoses
dc.relation.ispartofRevista de Estudios Taurinos, 27, 91-110.es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleModelización estadística de la suerte de varases
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Estadística e Investigación Operativaes
dc.relation.publisherversionhttp://institucional.us.es/revistas/taurinos/27/art_4.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM153: Estadística e Investigación Operativaes
idus.format.extent20 p.es
dc.journaltitleRevista de Estudios Taurinoses
dc.publication.volumen27es
dc.publication.initialPage91es
dc.publication.endPage110es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/44963

FilesSizeFormatViewDescription
Modelización estadística de la ...1.055MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional